Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243908] of Ezra Miller

Papers Published

  1. with Dickenstein, A; Matusevich, LF; Miller, E, Combinatorics of binomial primary decomposition, Mathematische Zeitschrift, vol. 264 no. 4 (2010), pp. 745-763, ISSN 0025-5874 [math.AC/0803.3846], [DOI:10.1007/s00209-009-0487-x], [doi]
    (last updated on 2017/12/17)

    Abstract:
    An explicit lattice point realization is provided for the primary components of an arbitrary binomial ideal in characteristic zero. This decomposition is derived from a characteristic-free combinatorial description of certain primary components of binomial ideals in affine semigroup rings, namely those that are associated to faces of the semigroup. These results are intimately connected to hypergeometric differential equations in several variables. © Springer-Verlag 2009.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320